首页    期刊浏览 2025年02月22日 星期六
登录注册

文章基本信息

  • 标题:On fractional (p,q)$(p,q)$ -calculus
  • 本地全文:下载
  • 作者:Jarunee Soontharanon ; Thanin Sitthiwirattham
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2020
  • 卷号:2020
  • 期号:1
  • 页码:1-18
  • DOI:10.1186/s13662-020-2512-7
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, the new concepts of $(p,q)$-difference operators are introduced. The properties of fractional $(p,q)$-calculus in the sense of a $(p,q)$-difference operator are introduced and developed.
  • 关键词:Fractional (p; q)-integral; Fractional (p; q)-difference; (p; q)-calculus
国家哲学社会科学文献中心版权所有